# SDR USAA20110125SB014

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY EXIT LIGHT MIDDLE AIRCRAFT, OVERHEAD AND AIRCRAFT LEFT, OVERWING, DOES NOT ILLUMINATE WITH THE SWITCH ON.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER, INCLUDING BATTERY PACK, ABOVE ROW 12ABC AT STRINGER 0.  OPERATIONAL CHECK GOOD.  REF MM 33-51-51-962.
